# SDR DALA2014120506404

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 44,180 hours, 5,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS DAMAGE ON EXTERIOR LOWER AFT CORNER.  FABRICATED AND INSTALLED REPAIR PIECES IAW SRM.
